# SDR REXA2022011100005

- Difficulty date: December 2, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: MM67035655003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL IS CORRODED BETWEEN FS1000 AND FS1047.	REMOVED AND REPLACED AFT CARGO DOOR LOWER SILL IAW CRJ 900 SRM 51-42-13-001-001-A01 & 51-42-20-001-001-A01.
